Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I had unprotected sex on December 19th and took the pill on the 21st. About a week later on the 27th/28th I had normal bleeding for about a week (it was heavy for a few days, and then light until the end) which ended about 4 days ago. I've read that it is normal for plan B to make you bleed a week after you have taken the pill, so would I consider that my period? Now, today I've been having cramps and light bleeding. Could this mean that the pill failed and it is implantation bleeding? Or since I had bleeding a week ago, the pill should have worked..and these are just side affects? Around this time is also the time I would expect my normal period. Thoughts? Help!

Loading...

Before anything else you should do a pregnancy test to be absolutely sure what’s going on because you took Plan B on the third day after unprotected sex – that is its border for effectiveness. But since you did get your period after you took it chances are you’re not pregnant and that the second, light bleeding was also caused by Plan B. That’s because Plan B in fact is only a highly concentrated dose of hormones such as the ones that are present in birth control pills. They have the power to alter your menstrual cycle completely so you can’t completely count on your period to tell you if Plan B worked.
Reply

Loading...

hi, im 16 and my last period was may 26 to june 1. i had sex on june 4th and took plan b on june 5 late that night,  6days later i then got spotting and light bleeding for about 4 or 5 days. i have had sore boobs, dizzyness, nausea, and no period now for about 36 days since i took plan b, and no period for over 40 days, i was worried about being pregnant but then today i got light bleeding ? ive read that you can still be pregnant and get your period. is it my actual period or could it just be brought on by being pregnant since its been over 40 days since my last period. 

Reply

Loading...